Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 382392, 7 pages
http://dx.doi.org/10.1155/2012/382392
Research Article

Positive Solution for a Class of Boundary Value Problems with Finite Delay

Department of Mathematics, Beijing Institute of Technology, Beijing 100081, China

Received 25 May 2012; Accepted 13 September 2012

Academic Editor: Yansheng Liu

Copyright © 2012 Hongzhou Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X.-B. Shu, H. Li-Hong, and Y.-J. Li, “Triple positive solutions for a class of boundary value problems for second-order neutral functional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 4, pp. 825–840, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. D. Bai and Y. Xu, “Existence of positive solutions for boundary-value problems of second-order delay differential equations,” Applied Mathematics Letters, vol. 18, no. 6, pp. 621–630, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. X.-B. Shu and Y.-T. Xu, “Triple positive solutions for a class of boundary value problem of second-order functional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 61, no. 8, pp. 1401–1411, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. B. S. Lalli and B. G. Zhang, “Boundary value problems for second-order functional-differential equations,” Annals of Differential Equations, vol. 8, no. 3, pp. 261–268, 1992. View at Google Scholar · View at Zentralblatt MATH
  5. P. X. Weng, “Boundary value problems for second order mixed-type functional-differential equations,” Applied Mathematics, vol. 12, no. 2, pp. 155–164, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. K. Ntouyas, Y. G. Sficas, and P. Ch. Tsamatos, “An existence principle for boundary value problems for second order functional-differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 20, no. 3, pp. 215–222, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Y. Liu, “Periodic boundary value problems for first order functional differential equations with impulse,” Journal of Computational and Applied Mathematics, vol. 223, no. 1, pp. 27–39, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. M. Q. Feng, “Periodic solutions for prescribed mean curvature Lienard equation with a deviating argument,” Nonlinear Analysis: Real World Applications, vol. 13, pp. 1216–1223, 2012. View at Google Scholar
  9. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, Boston, Mass, USA, 1988.